Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/135369
Title: Solution of a Fractional Undamped Forced Oscillator
Authors: F. Y. Alzoubi, M. K. Alqadi, H. M. Al-Khateeb, S. M. Saadeh and N. Y. Ayoub
Issue Date: 2012
Publisher: Deanship of Research and Graduate Studies , Yarmouk University, Irbid , Jordan
Description: We propose a fractional differential equation for an undamped forced oscillator. A series solution is obtained for this equation by employing the Laplace transform technique for solving differential equations. The behavior of the system is discussed for various fractional orders of the differential equation ranging from first order to second order.
URI: http://repository.yu.edu.jo/handle/123456789/135369
ISSN: 1994- 7615
Appears in Collections:Journal of Physics

Files in This Item:
File SizeFormat 
Volume 5,No3-4- Solution of fractional, Alzoubi et al.pdf259.62 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.